# SDR USAA2014071700002

- Difficulty date: July 15, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 4,969 hours, 795 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  FLIGHT ATTENDANTS REPORTED ACRID BURNING PLASTIC ODOR IN THE CABIN.  ODOR DIMINISHED DURING CLIMB OUT, BUT SOME FLIGHT ATTENDANTS REPORTED MEDICAL ISSUES, DIVERTED.  MAINTENANCE ACCOMPLISHED AIR QUALITY CARD WITH NO FAULTS FOUND.  ACFT OK FOR SERVICE.
